# SDR DXTA2024111101077

- Difficulty date: November 6, 2024
- Submitted: November 11, 2024
- Operation: Air carrier
- Aircraft: N782QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20561
- Aircraft time: 9,953 hours, 5,952 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 3471A020000
- Part serial: 00644
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN SMOKE: PRIOR TO TAKEOFF, SECURED THE APU AFTER MEL 24 Â¿ 20Â¿01 APPLIED. AIR PACK SELECTION NORMAL, APU BLEEDS OFF. AT APPROXIMATELY 800 FEET NOTICED ODOR AND SMOKE IN CABIN/COCKPIT. EMERGENCY RETURN REMAINING IN THE PATTERN. NO UNUSUAL NOISES WITH POWER REDUCTION, LANDED NORMALLY, SMOKE SUBSIDED AS THE POWER WAS REDUCED. NO OTHER EICAS OR ABNORMAL INDICATIONS. CONTINUED SAFELY TO LAND. CORRECTIVE ACTION; REPLACED ACM IAW BOMBARDIER CL350 AMM 21-52-13. OPS CHECK GOOD. NO SMOKE OR ODOR NOTED IN CABIN OR COCKPIT.
